I am 58 and have been on a bioidentical Estrogen skin gel for about 8 years now. Every two months, I take a packet of progesterone pills over a 12 day period for my progesterone and have never had any problems, with a normal transvaginal ultrasound 3 years ago.
This month, though, I started my progesterone a week later than usual and missed one of my pills, then ended up with some mid-cycle light bleeding. It's been about 6 weeks since I started my last packet of progesterone pills and, due to the light bleeding, my gyno did a transvaginal ultrasound, which said I had some nabothian cysts and a thickness of 9&1/2mm for my uterine lining. She said that my uterine lining should be no thicker than 5mm and did an endometrial biopsy, the results for which I'm still waiting. How likely is it that this is cancerous? Could it be due to the long period of time between taking my progesterone packets?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.